# SDR MASA2021081100182

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 8,861 hours, 5,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA'S FLASHLIGHT LED NOT BLINKING. PLACED ON MEL.
